# SDR ASOA201803024015

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 36,093 hours, 28,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 22653
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION,  THE EXTERNAL EMERGENCY LIGHT ON THE LT & RT OVERWING PANELS WERE FOUND TO BE INOPERATIVE.  MAINTEMNANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY, OPS TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
